# SDR AWXA0000781

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN SEAT TRACK AT FS 847 - 927, RBL 25, OUT OF LIMITS.  CUT OUT DAMAGED SEAT TRACK, FABBED REPAIR SPLICE PLATE, INSTALLED PARTS IAW 737 SRM 53-00-52 FIG 204.
